# SDR 2008UALA02738

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 71,748 hours, 8,866 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Inoperative
- Location: Fire Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE ARM SWITCH INTERNAL LIGHT IS INOP, RELAMP NO HELP.  SUSPECT FAULTY SWITCH.  REPLACED LIGHTED SWITCH.  AC OK FOR SERVICE.
